# SDR CHQA201100503

- Difficulty date: December 12, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,286 hours, 21,709 cycles
- Engine: Allsn AE3007A
- Engine time: 16,877 hours, 15,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A BLENDOUT ON THE LEFT SKIN BAY BORDERED BY FRAME 19-20 AND BETWEEN STRINGERS 14L-15L WAS FOUND CORRODED.  MAINTENANCE REPAIRED THE BLENDOUT ON THE LEFT SKIN BETWEEN FRAME 19-20 AND STRINGERS 14L-15L IN ACCORDANCE WITH SRM 53-21-01.
